# SDR CALA2025022402462

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N2333U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62644
- Aircraft time: 34,230 hours, 3,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 52 TO 57 EMERGENCY LIGHT POWER PACKS CHECK LESS THAN MINIUM 15 MINUTES. PERFORM TROUBLESHOOTING AND PER AMM 33-51-06-960-802 REPLACED THE POWER PACK AT 5R DOOR , AND PER AMM 33-51-06-200-801 POWER PACK OPERATIONAL CHECK NORMAL.  PERFORM TROUBLESHOOTING AND PER AMM 33-51-06-960-802 REPLACED THE POWER PACK AT 5R DOOR , AND PER AMM 33-51-06-200-801 POWER PACK OPERATIONAL CHECK NORMAL.
